# SDR BIER950028

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6006L
- Make and model: Beech C24R
- Aircraft serial: MC640
- System (JASC): 3250 · Landing Gear Steering System
- Part: Steering Adapter
- Part number: 1698200385
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NOSE GEAR STEERING ADAPTER BENT AT CLEVIS ATTACH POINT AND ADAPTER ATTACH BOLT PULLED OUT OF ADAPTER.  FURTHER INSPECTION REVEALED CRACKED ADAPTER AND PULLED THREADS.  SUBMITTER STATES SUSPECTS IMPROPER TOWING TO BE THE CAUSE.
